# SDR AALA201709089019

- Difficulty date: September 7, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 10,970 hours, 5,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEAD FLIGHT ATTENDANT COULD NOT ARM L1 DOOR. REMOVED GREASE, CLEANED AND LUBED L1 DOOR GIRT BAR AND GIRT BAR FITTINGS PER AMM 52-11-22-0501.
